Author: Galántai A.
Publisher: Taylor & Francis Ltd
ISSN: 0308-1087
Source: Linear and Multilinear Algebra, Vol.51, Iss.2, 2003-06, pp. : 175-198
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We derive exact perturbation expressions for the LU, LDU, LDLT and Cholesky factorizations, which are valid for all matrix perturbations that keep nonsingularity and factorability. These results are then used to give upper bounds that improve the known bounds in most of the cases.
Related content
Matrix factorizations via Koszul duality
Compositio Mathematica, Vol. 150, Iss. 9, 2014-09 ,pp. :
Triangular matrix coalgebras and applications
Linear and Multilinear Algebra, Vol. 63, Iss. 1, 2015-01 ,pp. :
Generalized Jordan derivations on triangular matrix algebras
By Ma Fei Ji Guoxing
Linear and Multilinear Algebra, Vol. 55, Iss. 4, 2007-07 ,pp. :
Good Gradings on Upper Block Triangular Matrix Algebras
Communications in Algebra, Vol. 41, Iss. 11, 2013-11 ,pp. :